# SDR SWAA2019121769729

- Difficulty date: December 4, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 54,639 hours, 32,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A8123
- Condition: Cracked
- Location: Bs 790-794
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY INTERCOSTAL CRACKED BETWEEN BS. 790 TO BS. 794, RBL 20, AT UPPER FLANGE RADIUS. / R&R INTERCOSTAL PER DWG AND SRM.
